# SDR UALA2010070802436

- Difficulty date: July 7, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 79,211 hours, 12,743 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 219000023
- Part serial: 6096
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

REVERSER ACTUATOR LEAKING.  REMOVED NR 1 ENGINE RIGHT SIDE TOP UNLOCKING ACTUATOR.   ACCOMPLISHED REMAINING INSTALLATION FROM MM STEP 6 ITEM D TO COMPLETION. ACTUATOR REPLACEMENT COMPLETED.
